# SDR SWAA2021050358610

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 540 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 25L LOCATED BS540 AND WBL 156 AT FWD CARGO COMPARTMENT / REPAIRED STRINGER 25L LOCATED BS540 TO BS500D AND WBL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR . THIS REPAIR IS CONSIDERED CATEGORY 'A' AND NO FURTHER ACTION OR INSPECTION REQUIRED MATERIAL USED ALUMINIUM SHEETS PN 7075-T6 0.045' PO 2020-113097 PN 7075-T6- 0.050' PO 213289
